How long after vitrase to remove Restylane from lips can I put filler back in? Why was I left with a dent in my lip? (Photo)

When the vitrase was used it took out almost my filler which I knew was a risk. Now I want some put back in. Dent in right upper lip

Doctor Answers 3

Filler after vitrase

You  might want to give it a  minimum of 2-4 weeks before considering new filler. You want to allow for the swelling to subside as the product dissolves.


New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

How long after vitrase to remove Restylane from lips can I put filler back in? Why was I left with a dent in my lip?

Hi there, They may have taken out a little bit too much filler from your lip, which is why you may have a dent. It is very hard for me to judge without a picture of what your lips looked like originally. You should wait 1 week before you get any more filler.  Good luck, Dr. Downie.

Jeanine B. Downie, MD
Montclair Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Post vitrase filler

Great question.  Usually I find you really want to wait at least 3 weeks before using any filler after vitrase has been used to dissolve any previous filler.  All the evidence shows that after 10 days, there is no further activity of the enzymes (both on the filler and soft tissue), however I like to make sure that the area that is going to be retreated certainly has had a chance to "cool off" - after all, it had just been done with filler, and now it is being dissolved - as such, the tissue itself is going through a lot of inflammatory trauma.  Anytime I do revision work with filler I find that going slow will yield much greater results in the long run.  I hope some of this helps answer your question! Best of luck.

Miguel Mascaro, MD
Delray Beach Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.